# SDR CUC2001F00000

- Difficulty date: October 8, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N911VR
- Make and model: Bell 212
- Aircraft serial: 30998
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING NR 1 ENGINE FOR SLOW START, FOUND P3 LINE AT FILTER HOUSING CRACKED.  REPLACED P3 LINE ASSEMBLY WITH NEW.  LINE WAS CRACKED ON BACK SIDE, FLUSH THE P3 HOUSING.
